Depas Neutrophil Count Decreased Side Effect Reports
The following Depas Neutrophil Count Decreased side effect reports were submitted by healthcare professionals and consumers.
This information will help you understand how side effects, such as Neutrophil Count Decreased, can occur, and what you can do about them.
A side effect could appear soon after you start Depas or it might take time to develop.
|Febrile Neutropenia, Neutrophil Count Decreased, Blast Cell Count Increased, White Blood Cell Count Decreased|
This Neutrophil Count Decreased side effect was reported by a physician from JAPAN. A 74-year-old female patient (weight:NA) experienced the following symptoms/conditions: NA. The patient was prescribed Depas (dosage: NA), which was started on Sep 29, 2011. Concurrently used drugs:
|White Blood Cell Count Decreased, Gamma-glutamyltransferase Increased, Neutrophil Count Decreased, Cachexia, Decreased Appetite, Leukaemia, Platelet Count Increased|
This Neutrophil Count Decreased Depas side effect was reported by a physician from JAPAN on Jan 11, 2012. A Female , 69 years of age, weighting 116.8 lb, was treated with Depas. The patient presented the following health conditions:
|Neutrophil Count Decreased|
This is a Depas side effect report of a 61-year-old female patient (weight:NA) from JAPAN, suffering from the following symptoms/conditions: NA, who was treated with Depas (dosage:NA, start time: Apr 09, 2002), combined with:
Depas Neutrophil Count Decreased Causes and Reviews
We are sorry, but no medical information on this topic currently exists in our database. Our articles are updated often, please revisit soon.
Depas Neutrophil Count Decreased Reviews
|Thu, 07 Feb 2013|
Depas plus seroquel disturbed my metabolism. I experienced rapid weight gain that is localized in the lower abdomen. The flesh is hard not flabby. It feels like a fluid weight gain. My MD did blood work. All parameters including liver enzymes were within normal range. I have long since discontinued both medications. The condition persists. I am on a low salt diet even though serum sodium was within normal limits.
|Sat, 17 Dec 2011|
I have just stated taking hebessar since yesterday total 5 tablets and now I started having rashes all over my body and it is itchy. I have just taken one tablet of loratidine (anti-histamine)